# SDR AALA201903099001

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 9,657 hours, 3,889 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26123121
- Part serial: B2067
- Condition: Leaking
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING BRAKE RELEASE, PEDALS WENT TO THE FLOOR,  NO BRAKES.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE NR 4 BRAKE LEAKING.   REPLACED THE NR 4 BRAKE ASSEMBLY IAW AMM 32-41-41.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
